# SDR SWAA063668

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 61,046 hours, 56,276 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap
- Component part number: 654643489
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING INBOARD T/E AFT FLAP, DELAMINATED AT OUTBOARD LOWER SKIN.  REMOVED AND REPLACED FLAP PER MM.
